Spremljaj
Mykhaylo Shkolnikov
Naslov
Navedeno
Navedeno
Leto
Particle systems with singular interaction through hitting times: application in systemic risk modeling
S Nadtochiy, M Shkolnikov
Annals of Applied Probability 29 (1), 89-129, 2019
802019
Strong solutions of stochastic equations with rank-based coefficients
T Ichiba, I Karatzas, M Shkolnikov
Probability Theory and Related Fields 156 (1), 229-248, 2013
772013
Large systems of diffusions interacting through their ranks
M Shkolnikov
Stochastic Processes and their Applications 122 (4), 1730-1747, 2012
732012
Convergence rates for rank-based models with applications to portfolio theory
T Ichiba, S Pal, M Shkolnikov
Probability Theory and Related Fields 156 (1), 415-448, 2013
582013
Mean field systems on networks, with singular interaction through hitting times
S Nadtochiy, M Shkolnikov
Annals of Probability 48 (3), 1520-1556, 2020
512020
Systems of Brownian particles with asymmetric collisions
I Karatzas, S Pal, M Shkolnikov
Annales de l’Institut Henri Poincaré 52 (1), 323-354, 2016
50*2016
Competing particle systems evolving by interacting Lévy processes
M Shkolnikov
Annals of Applied Probability 21 (5), 1911-1932, 2011
472011
Large deviations for diffusions interacting through their ranks
A Dembo, M Shkolnikov, SRS Varadhan, O Zeitouni
Communications on Pure and Applied Mathematics 69 (7), 1259-1313, 2016
46*2016
Multilevel Dyson Brownian motions via jack polynomials
V Gorin, M Shkolnikov
Probability Theory and Related Fields 163 (3), 413-463, 2015
462015
Global solutions to the supercooled Stefan problem with blow-ups: regularity and uniqueness
F Delarue, S Nadtochiy, M Shkolnikov
Probability and Mathematical Physics 3 (1), 171-213, 2022
452022
Concentration of measure for Brownian particle systems interacting through their ranks
S Pal, M Shkolnikov
Annals of Applied Probability 24 (4), 1482-1508, 2014
34*2014
Stochastic Airy semigroup through tridiagonal matrices
V Gorin, M Shkolnikov
Annals of Probability 46 (4), 2287-2344, 2018
332018
Intertwining diffusions and wave equations
S Pal, M Shkolnikov
arXiv preprint arXiv:1306.0857, 2013
332013
Asymptotic analysis of forward performance processes in incomplete markets and their ill-posed HJB equations
M Shkolnikov, R Sircar, T Zariphopoulou
SIAM Journal on Financial Mathematics 7 (1), 588-618, 2016
322016
Superposition and mimicking theorems for conditional McKean–Vlasov equations
D Lacker, M Shkolnikov, J Zhang
Journal of the European Mathematical Society 25 (8), 3229-3288, 2022
312022
Inverting the Markovian projection, with an application to local stochastic volatility models
D Lacker, M Shkolnikov, J Zhang
Annals of Probability 48 (5), 2189-2211, 2020
272020
Multidimensional sticky Brownian motions as limits of exclusion processes
MZ Rácz, M Shkolnikov
Annals of Applied Probability 25 (3), 1155-1188, 2015
252015
Construction of Forward Performance Processes in Stochastic Factor Models and an Extension of Widder's Theorem
L Avanesyan, M Shkolnikov, R Sircar
Finance and Stochastics, 2018
23*2018
Limits of multilevel TASEP and similar processes
V Gorin, M Shkolnikov
Annales de l'IHP Probabilités et statistiques 51 (1), 18-27, 2015
222015
On the one-sided Tanaka equation with drift
I Karatzas, A Shiryaev, M Shkolnikov
Electronic Communications in Probability 16, 664-677, 2011
222011
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20